标题:The Multiplicity of Solutions for a Class of Nonlinear Fractional Dirichlet Boundary Value Problems with p-Laplacian Type via Variational Approach
作者:Li, Dongping; Chen, Fangqi; An, Yukun
作者机构:[Li, Dongping; Chen, Fangqi; An, Yukun] Nanjing Univ Aeronaut & Astronaut, Dept Math, Nanjing 211106, Jiangsu, Peoples R China.; [Chen, Fangqi] Shan 更多
通讯作者:An, YK
通讯作者地址:[An, YK]Nanjing Univ Aeronaut & Astronaut, Dept Math, Nanjing 211106, Jiangsu, Peoples R China.
来源:INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION
出版年:2019
卷:20
期:3-4
页码:361-371
DOI:10.1515/ijnsns-2018-0102
关键词:nonlinear fractional Dirichlet boundary value problems; p-Laplacian; type; variational method; critical point theory
摘要:In this paper, by using variational methods and a critical point theorem due to Bonanno and Marano, the existence of at least three weak solutions is obtained for a class of p-Laplacian type nonlinear fractional coupled systems depending on two parameters. Two examples are given to illustrate the applications of our main results.
收录类别:SCIE
资源类型:期刊论文
TOP